Sufficient conditions for Nash equilibria inN-person games over reflexive Banach spaces
Sufficient conditions are obtained for the existence of Nash equilibrium points inN-person games when the strategy sets are closed, convex subsets of reflexive Banach spaces. These conditions require that each player's cost functional is convex in that player's strategy, weakly continuous in the strategies of the other players, weakly lower semicontinuous in all strategies, and furthermore satisfies a coercivity condition if any of the strategy sets is unbounded. The result is applied to a class of linear-quadratic differential games with no information, to prove that equilibrium points exist when the duration of these games is sufficiently small.
Key WordsN-person games Nash equilibrium reflexive Banach spaces linear-quadratic differential games
Unable to display preview. Download preview PDF.
- 1.Vidyasagar, M.,A New Approach to N-person, Nonzero-Sum, Linear Differential Games, Journal of Optimization Theory and Applications, Vol. 18, No. 1, 1976.Google Scholar
- 2.Varaiya, P.,N-Person Nonzero Sum Differential Games with Linear Dynamics, SIAM Journal on Control, Vol. 8, No. 4, 1970.Google Scholar
- 3.Friedman, A.,Differential Games, John Wiley and Sons (Interscience Publishers), New York, New York, 1971.Google Scholar
- 4.Edwards, R. E.,Functional Analysis—Theory and Applications, Holt, Rinehart, and Winston, New York, New York, 1965.Google Scholar
- 5.Fan, K.,Fixed-Point and Minimax Theorems in Locally Convex Topological Linear Spaces, Proceedings of the National Academy of Sciences of the USA, Vol. 38, No. 2, 1952.Google Scholar
- 6.Bensoussan, A.,Saddle Points of Convex-Concave Functionals with Applications to Linear-Quadratic Differential Games, Differential Games and Related Topics, Edited by H. W. Kuhn and G. P. Szegö, North-Holland Publishing Company, Amsterdam, Holland, 1971.Google Scholar
- 7.Bensoussan, A.,Points de Nash dans le Cas de Fonctionelles Quadratiques et Jeux Differentiels Lineaires a N Personnes, SIAM Journal on Control, Vol. 12, No. 3, 1974.Google Scholar
- 8.Lions, J. L., andStampacchia, G.,Variational Inequalities, Communications on Pure and Applied Mathematics, Vol. 20, No. 3, 1967.Google Scholar
- 9.Lukes, D. L., andRussell, D. L.,A Global Theory for Linear-Quadratic Differential Games, Journal of Mathematical Analysis and Applications, Vol. 33, No. 1, 1971.Google Scholar